# SDR SWAA2019091636896

- Difficulty date: September 13, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 35,695 hours, 25,577 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454052
- Condition: Faulty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PAX REPORTED BURNING SMELL AROUND ROW 5 & 24 TURNED OFF RECIRC FAN AND SMELL WENT AWAY.  R&R RECIRC FAN PER AMM.
